Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Improvement in behavior after stopping Olimelt. Is this a positive sign?

I stopped olimelt 2.5 mg for two days , has shown excellent results on my 19 year old son.. as per the advice of the doctor we should now give him 5 times a week instead of all 7 days.. what does this mean . is this a very positive sign.. Have noticed that after taking olimelt he tended to grow more stubborn and irritating .. we are giving him this drug along with Sulfitac for the last 10 months
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi sanjvmeht,
Thanks for writing in to Healthcare Magic!
Olanzapine is a good drug for psychosis, but has got lots of side effects.
It is a good idea to give drug holiday to decrease the side effects because stopping fully is not recommended. Sulpitac is amisulpiride which is also a good drug and mainly relives the symptoms of aloofness. You should carry on the treatment in the supervision of your local physician.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor